| Catalog Number |
41134E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter also notified the fda on 15-nov-2022.Medwatch report # mw5113129.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ gravity set came apart.The following information was provided by the initial reporter: end piece not connected to tubing and came apart while preparing to connect to iv fluids.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of end piece disconnecting could not be verified due to the product not being returned for failure investigation.Device history record review for model 41134e lot number 22069023 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description